# SDR CA140926005

- Difficulty date: September 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 34,582 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 602EN6026
- Condition: False Indication
- Location: Nose Gear
- Part time: 1,626 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON LOWERING THE LANDING GEAR THE CREW HAD NO NOSE DOWN GREEN INDICATION, GEAR RECYCLED WITH SAME RESULT AND EMERGENCY GEAR LOWERING PROCEDURE CARRIED OUT WITH SAME RESULT. WARNING HORN WAS OUT AND VISUAL OF GEAR ON FLYBY INDICATED IT WAS DOWN. EMERGENCY WAS DECLARED AND AIRCRAFT LANDED NORMALLY WITH NO PROBLEMS. AME WAS SENT OUT AND FOUND NOSE DOWN BULBS BLOWN, THEY WERE REPLACED AND NOSE INDICATED DOWN AND LOCKED BUT THE IN TRANSIT LIGHTS WOULD NOT TEST AND THE CREW WERE UNABLE TO CONFIRM IF THEY HAD AN IN TRANSIT INDICATION. AIRCRAFT WAS POSITIONED BACK TO ITS MAIN BASE ON A FERRY PERMIT WHERE GEAR SWINGS COULD BE CARRIED OUT. DURING GEAR SWINGS GREEN INDICATION WAS GOOD BUT THERE WAS NO IN TRANSIT INDICATION. FAULT WAS TRACED TO AN INTERNAL FAULT IN THE UPLOCK SWITCH P/N 602EN602-6. IT WAS NOT POSSIBLE TO DETERMINE IF THE FAULT IN THE SWITCH CAUSED THE GREEN INDICATOR BULBS TO BLOW OR IT WAS JUST AN UNLUCKY COINCIDENCE. FOLLOWING THE SWITCH REPLACEMENT GEAR FUNCTION AND INDICATIONS WERE NORMAL AND ALL TEST INDICATIONS WERE NORMAL.
